MathSciNet Relay Station
MathSciNet bibliographic data
MR2563913 35A30 (35L71)
Azad, H.; Mustafa, M. T.; Ziad, M. Group classification, optimal system and optimal reductions of a class of Klein Gordon equations. Commun. Nonlinear Sci. Numer. Simul. 15 (2010), no. 5, 1132–1147.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement